Thunderstorm Wind, Alcorn
- When
- June 13, 1:45 PM CST to 1:50 PM CST
- Where
- Alcorn County, 1 mi S of Corinth
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.917, -88.517
A barn had its roof blown off.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 13, 1:40 PM CST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 240 PM CDT THU JUN 13 2002 AREA OF THUNDERSTORMS HAS DEVELOPED EARLY THIS AFTERNOON ACROSS THE SOUTHERN PART OF THE FORECAST AREA. ADDITIONAL SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS COLD FRONT APPROACHES THE REGION. FRONT WILL BE IN NORTH MISSISSIPPI FRIDAY MORNING SO THERE WILL BE A FEW STORMS IN THE REGION FRIDAY MORNING. A DRY AND COOLER WEEKEND IN STORE BEFORE NEXT CHANCE OF RAIN SUNDAY NIGHT INTO MONDAY. PRELIMINARY NUMBERS MEM 70/83/63/84/66 320 MKL 66/81/57/82/60 220 JBR 67/82/60/84/63 220 TUP 70/83/60/84/64 430 .MEG...NONE.
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-132100- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1008 AM CDT THU JUN 13 2002 THIS OUTLOOK COVERS WEST TENNESSEE...NORTH MISSISSIPPI...EAST ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND TONIGHT AS THE ATMOSPHERE WILL BE MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT. A FEW STORMS MAY BECOME SEVERE AT TIMES. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS. SEVERE WEATHER WILL BE MOST LIKELY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT. MONITOR NOAA WEATHER RADIO...COMMERCIAL RADIO...LOCAL TELEVISION AND CABLE TELEVISION OUTLETS FOR THE LATEST FORECASTS AND INFORMATION. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A barn had its roof blown off.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2002Every state in 2002This day in weather historyWarnings in Mississippi, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5303182.